# SDR CALA2025091608954

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 120,598 hours, 12,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC LIGHTS ON IN ECON CABIN REPLACED BATTERY PACK AT DOORS 4L. R& R, PACKS M33407, M33408 & M33409 REF MM 33-51-06-960-802, ALL EXIT LIGHTS CK OK.
